English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

Disjoint Hamilton cycles in the random geometric graph

MPS-Authors
/persons/resource/persons45080

Müller,  Tobias
Information Services and Technology, MPI for Informatics, Max Planck Society;

Perez-Gimenez,  Xavier
Max Planck Society;

Locator
There are no locators available
Fulltext (public)
There are no public fulltexts available
Supplementary Material (public)
There is no public supplementary material available
Citation

Müller, T., Perez-Gimenez, X., & Wormald, N. (2011). Disjoint Hamilton cycles in the random geometric graph. Journal of Graph Theory, 68(4), 299-322. doi:10.1002/jgt.20560.


Cite as: http://hdl.handle.net/11858/00-001M-0000-0010-1215-8
Abstract
There is no abstract available